# SDR IPXA1164722

- Difficulty date: January 29, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 8,824 hours, 5,499 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: A57960650007
- Part serial: FH1285
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING OTBD FLAP INBD BULLNOSE IS GOUGED.  REMOVED RT WING OTBD FLAP INBD BULLNOSE REPAIR. CUT-OUT DAMAGED AREA AND FABRICATED & INSTALLED REPLACEMENT REPAIR REF SRM 57-50-00, PAGE BLOCK 201, PARA 4H, FIG 208.
